Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    TinCup17's Avatar
    TinCup17 is offline Associate Member
    Join Date
    Dec 2003
    Location
    Indiana
    Posts
    164

    Abdominal Pain???

    I am having some lower right adominal pain. Actually it's more of a discomfort.
    I am just over 2 weeks into my cycle.

    1-4 dbol 30mg/ed
    1-10 test cyp 400mg/wk

    The pain goes from my lower right abdomin around to my lower back. Mainly in the front though. Would this be my liver? I have been taking 1000mgs of milk thistle ed, along with cranberry extract. Been drinking at least a gallon of water a day. My urine is clear.

    I am going to up the water to at least 1 1/2 gallons a day and give it a couple of days. If it continues I guess I will stop dbol for a couple of days (possibly for good) to see if that helps.

    Anybody ever experienced this or have any ideas on what it could be/what I could do??

  2. #2
    Join Date
    Dec 2003
    Posts
    3,145
    It could very well be liver pain. If the pain is roughly at or above the bottom of the rib cage, that'd be my guess, especially since Dbol is being used. Increase water like you said.....potentially add another liver protectant, like NAC.

    Most importantly, don't be afraid to stop the Dbol.

  3. #3
    tbrocato's Avatar
    tbrocato is offline Member
    Join Date
    Oct 2003
    Posts
    786
    Quote Originally Posted by TinCup17
    I am having some lower right adominal pain. Actually it's more of a discomfort.
    I am just over 2 weeks into my cycle.

    1-4 dbol 30mg/ed
    1-10 test cyp 400mg/wk

    The pain goes from my lower right abdomin around to my lower back. Mainly in the front though. Would this be my liver? I have been taking 1000mgs of milk thistle ed, along with cranberry extract. Been drinking at least a gallon of water a day. My urine is clear.

    I am going to up the water to at least 1 1/2 gallons a day and give it a couple of days. If it continues I guess I will stop dbol for a couple of days (possibly for good) to see if that helps.

    Anybody ever experienced this or have any ideas on what it could be/what I could do??

    yah just listen to your body....if it hurts too bad stop taking it. I think uping your water to 1 1/2 - 2 gallons will def. help. Give it a shot and it if it doesnt help stop the d-bol.

  4. #4
    quebecbulk is offline Associate Member
    Join Date
    Feb 2004
    Location
    the post office!
    Posts
    381
    could be a hernia ( if its low enough ), altough first time a took d-bol i had severe pain in the stomach wich was caused by a low water intake.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •